Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Thyroid problem, weight gain. On thyronorm 100. Suggest - Online Doctor Chats

Date : 31-May-2013
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:hi there
User:my weight is 84 kgs and age 31
User:i had thyroid problem
Doctor:Did you put on this weight recently?
Doctor:When was the thyroid problem detected, when was the last Thyroid function test done?
User:2 years ago
Doctor:Are you on medication?
User:thyronorm 100
User:but still i am putting on weight
Doctor:I need your recent Thyroid function test
Doctor:TSH especially
Doctor:When did you visit the doctor the last time?
Doctor:Did you follow?
User:two months ago
User:tsh levels are around 33
Doctor:Oh this is very high
Doctor:This means the current dose of Thyronorm is not sufficient
Doctor:for your current metabolism
Doctor:Did you go back to the doctor and adjust the dose after this report?
User:i was not tasking medication regularly
Doctor:The common mistake done by the low thyroid patients
Doctor:Not adhering to the medication, not visiting the doctor and not testing once in 3 to 6 months
Doctor:We need to understand hte right dose for you
Doctor:So with this platform you do not commit that mistake
Doctor:I can help you furthr
Doctor:But please visit the doctor again, re do the test once again
Doctor:and get the dose adjusted
User:shall i go for TSh test again
Doctor:after adjusting the dose you need TSH test couple of time to know if the dose is correct or not
Doctor:Next you should take the tablet empty stomach after brushing teeth
Doctor:Regular exercise is also needed
Doctor:Along with TSH, Get Liver profile, Lipid profile and Hemoglobin as weel
Doctor:You should know that Hypothyroidism is life long there is no complete treatment in the middle
Doctor:you should be taking it almost end of life but with changes in doses
Doctor:Your doctor should have told this to you
Doctor:Did you understand what I say?
Doctor:Do you have any doubts before you proceed on?
User:thank you
User:for your support
Doctor:Very good
Doctor:Thanks for visiting me
Doctor:Bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor